RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2008, том 13, выпуск 3, страницы 234–238 (Mi rcd573)  

Эта публикация цитируется в 21 научных статьях (всего в 21 статьях)

Solitary and Periodic Solutions of the Generalized Kuramoto–Sivashinsky Equation

N. A. Kudryashov

Department of Applied Mathematics, Moscow Engineering and Physics Institute (State University), Kashirskoe Shosse 31, Moscow, 115409 Russia

Аннотация: The generalized Kuramoto–Sivashinsky equation in the case of the power nonlinearity with arbitrary degree is considered. New exact solutions of this equation are presented.

Ключевые слова: exact solution, nonlinear differential equation, Kuramoto–Sivashinsky equation

DOI: https://doi.org/10.1134/S1560354708030088


Реферативные базы данных:

Тип публикации: Статья
MSC: 34E05, 58K55
Поступила в редакцию: 30.04.2008
Принята в печать:08.05.2008
Язык публикации: английский

Образец цитирования: N. A. Kudryashov, “Solitary and Periodic Solutions of the Generalized Kuramoto–Sivashinsky Equation”, Regul. Chaotic Dyn., 13:3 (2008), 234–238

Цитирование в формате AMSBIB
\RBibitem{Kud08}
\by N.~A.~Kudryashov
\paper Solitary and Periodic Solutions of the Generalized Kuramoto–Sivashinsky Equation
\jour Regul. Chaotic Dyn.
\yr 2008
\vol 13
\issue 3
\pages 234--238
\mathnet{http://mi.mathnet.ru/rcd573}
\crossref{https://doi.org/10.1134/S1560354708030088}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2415376}
\zmath{https://zbmath.org/?q=an:1229.35229}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd573
  • http://mi.mathnet.ru/rus/rcd/v13/i3/p234

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Nikolay A. Kudryashov, “Exact Solutions and Integrability of the Duffing–Van der Pol Equation”, Regul. Chaotic Dyn., 23:4 (2018), 471–479  mathnet  crossref  mathscinet
    2. N. A. Kudryashov, “On Integrability of the FitzHugh – Rinzel Model”, Нелинейная динам., 15:1 (2019), 13–19  mathnet  crossref  elib
    3. Nikolay A. Kudryashov, Dariya V. Safonova, Anjan Biswas, “Painlevé Analysis and a Solution to the Traveling Wave Reduction of the Radhakrishnan – Kundu – Lakshmanan Equation”, Regul. Chaotic Dyn., 24:6 (2019), 607–614  mathnet  crossref
    4. Kudryashov N.A., “Solitary and Periodic Waves of the Hierarchy For Propagation Pulse in Optical Fiber”, Optik, 194 (2019), 163060  crossref  isi  scopus
    5. Kudryashov N.A., “Construction of Nonlinear Differential Equations For Description of Propagation Pulses in Optical Fiber”, Optik, 192 (2019), 162964  crossref  isi  scopus
    6. Kudryashov N.A., “Traveling Wave Reduction of the Modified Kdv Hierarchy: the Lax Pair and the First Integrals”, Commun. Nonlinear Sci. Numer. Simul., 73 (2019), 472–480  crossref  mathscinet  isi  scopus
    7. Kudryashov N.A., “Exact Solutions of the Equation For Surface Waves in a Convecting Fluid”, Appl. Math. Comput., 344 (2019), 97–106  crossref  mathscinet  zmath  isi  scopus
    8. Kudryashov N.A., “On General Solutions of Two Nonlinear Ordinary Differential Equations”, AIP Conference Proceedings, 2116, eds. Simos T., Tsitouras C., Amer Inst Physics, 2019, 270002  crossref  mathscinet  isi  scopus
    9. Kudryashov N.A., “Traveling Wave Solutions of the Generalized Nonlinear Schrodinger Equation With Cubic-Quintic Nonlinearity”, Optik, 188 (2019), 27–35  crossref  isi  scopus
    10. Kudryashov N.A., “General Solution of Traveling Wave Reduction For the Kundu-Mukherjee-Naskar Model”, Optik, 186 (2019), 22–27  crossref  isi  scopus
    11. Kudryashov N.A., “General Solution of the Traveling Wave Reduction For the Perturbed Chen-Lee-Liu Equation”, Optik, 186 (2019), 339–349  crossref  isi  scopus
    12. Kudryashov N.A., “First Integrals and General Solution of the Traveling Wave Reduction For Schrodinger Equation With Anti-Cubic Nonlinearity”, Optik, 185 (2019), 665–671  crossref  isi  scopus
    13. Kudryashov N.A., “A Generalized Model For Description of Propagation Pulses in Optical Fiber”, Optik, 189 (2019), 42–52  crossref  isi  scopus
    14. Kudryashov N.A., Vii International Conference Problems of Mathematical Physics and Mathematical Modelling, Journal of Physics Conference Series, 1205, IOP Publishing Ltd, 2019  crossref  isi  scopus
    15. Kudryashov N.A., Vii International Conference Problems of Mathematical Physics and Mathematical Modelling, Journal of Physics Conference Series, 1205, IOP Publishing Ltd, 2019  crossref  mathscinet  isi  scopus
    16. Misyurin S.Yu., Potapov M.A., Nelyubin A.P., Vii International Conference Problems of Mathematical Physics and Mathematical Modelling, Journal of Physics Conference Series, 1205, IOP Publishing Ltd, 2019  crossref  isi  scopus
    17. Kudryashov N.A., “First Integrals and Solutions of the Traveling Wave Reduction For the Triki-Biswas Equation”, Optik, 185 (2019), 275–281  crossref  isi  scopus
    18. Vitanov N.K., “Modified Method of Simplest Equation For Obtaining Exact Solutions of Nonlinear Partial Differential Equations: History, Recent Developments of the Methodology and Studied Classes of Equations”, J. THEOR. APPL. MECH.-BULG., 49:2 (2019), 107–122  mathscinet  isi
    19. Nikolova E.V., Dimitrova Z.I., “Exact Traveling Wave Solutions of a Generalized Kawahara Equation”, J. THEOR. APPL. MECH.-BULG., 49:2 (2019), 123–135  isi
    20. Jordanov I.P., Vitanov N.K., “On the Exact Traveling Wave Solutions of a Hyperbolic Reaction-Diffusion Equation”, Advanced Computing in Industrial Mathematics (Bgsiam 2017), Studies in Computational Intelligence, 793, eds. Georgiev K., Todorov M., Georgiev I., Springer International Publishing Ag, 2019, 199–210  crossref  mathscinet  isi  scopus
    21. Oswaldo González-Gaxiola, Anjan Biswas, Mir Asma, Abdullah Kamis Alzahrani, “Optical Dromions and Domain Walls with the Kundu – Mukherjee – Naskar Equation by the Laplace – Adomian Decomposition Scheme”, Regul. Chaotic Dyn., 25:4 (2020), 338–348  mathnet  crossref
  • Просмотров:
    Эта страница:7
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020